Opuscula Math. 38, no. 5 (2018), 733-758
https://doi.org/10.7494/OpMath.2018.38.5.733

 
Opuscula Mathematica

Eigenvalue asymptotics for potential type operators on Lipschitz surfaces of codimension greater than 1

Grigori Rozenblum
Grigory Tashchiyan

Abstract. For potential type integral operators on a Lipschitz submanifold the asymptotic formula for eigenvalues is proved. The reasoning is based upon the study of the rate of operator convergence as smooth surfaces approximate the Lipschitz one.

Keywords: integral operators, potential theory, eigenvalue asymptotics.

Mathematics Subject Classification: 47G40, 35P20.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Grigori Rozenblum, Grigory Tashchiyan, Eigenvalue asymptotics for potential type operators on Lipschitz surfaces of codimension greater than 1, Opuscula Math. 38, no. 5 (2018), 733-758, https://doi.org/10.7494/OpMath.2018.38.5.733

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.